MathSciNet Relay Station
MathSciNet bibliographic data
MR2314466 35J60 (35B32 35J20 35J25 47J15 58E05)
Rabinowitz, Paul H.; Su, Jiabao; Wang, Zhi-Qiang Multiple solutions of superlinear elliptic equations. Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 18 (2007), no. 1, 97–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement